Methylphenidate - my hair is brittle and thinning out! help. what can I do?
- 8 Jul 2015 by Jennamarie1962
- 8 July 2015
Do you absolutely have to be on that medication? Can you talk to your prescribing doctor about some other equivalent drug that might help without those side effects?
If not, I have an answer for you. I am 55 and on 28 meds. I was losing hair by the handful, and my hair was so thinning. It used to be so thick and lustful. I stumbled upon a product that has absolutely changed the look of my hair. It is called Triple Repair and it is by Neutrogena. It mends split ends, strengthens brittle hair and protects from breakage. I have literally stopped losing hair and my hair dresser has said I no longer have split ends or thinning hair. You put a little in you hands, rub them together and spread it through damp hair and style as usual. I kid you not, it is wonderful stuff. It retails for $6.95 on Neutrogena's website. It is hard to find in the stores. I hope you give it a try because I know it will help you. Take Care, Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 8 answers
Posted 16 May 2016 • 4 answers
Has anyone here who has hypothyroidism issues started having a problem with hair thinning/hair loss?
Posted 16 May 2016 • 3 answers
Posted 16 May 2016 • 1 answer
Posted 11 Aug 2016 • 2 answers